← Return to I feel like Physical Therapy is making me worse.

Discussion
laura (@lauraj155)

I feel like Physical Therapy is making me worse.

Neuropathy | Last Active: Apr 17, 2019 | Replies (17)

Comment receiving replies
@lauraj155

@johnbishop, hi John and thank you for your reply. I do take Gabapentin and Elavil for pain. Been on these for many years. I have been reading about the Protocol and have heard that R-ALA does help neuropathy. A few months ago I also had a high level of B6 in blood work but my PCP said he’s never had a patient with B6 toxicity. Something I will discuss with Neurologist in a couple weeks when I finally get to see him. I did order the R-ALA and magnesium. -Laura

Jump to this post


Replies to "@johnbishop, hi John and thank you for your reply. I do take Gabapentin and Elavil for..."

Hi @lauraj155 — there is another discussion here on Connect about the Vitamin B6 toxicity that you may want to read about. Lots of info available on the problem/condition.

> Groups > Neuropathy > B-6 vitamin danger!
https://connect.mayoclinic.org/discussion/b-6-vitamin-danger/

Here's a link to a post in the discussion with a list of references that may be helpful for B6 toxicity which can cause neuropathy.
https://connect.mayoclinic.org/discussion/b-6-vitamin-danger/?pg=3#comment-261420